# SDR MALA976227

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 411
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT INTAKE LIGHT ON DOESN'T EXTINGUISH WITH SWITCH ON.  AIRCRAFT RETURNED DUE TO WEATHER.  MAINTENANCE REPLACED LOWER INLET DUCT IAW SF 340 AMM 71-60-05.  OPS CHECK GOOD.
